On certain extremum problems for analytic functions

W. W. Rogosinski Newcastle upon Tyne H. S. Shapiro Murray Hill, N.Y.

TBD mathscidoc:1701.331077

Acta Mathematica, 90, (1), 287-318, 1953.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 192 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{w.1953on,
  title={On certain extremum problems for analytic functions},
  author={W. W. Rogosinski, and H. S. Shapiro},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203138580976786},
  booktitle={Acta Mathematica},
  volume={90},
  number={1},
  pages={287-318},
  year={1953},
}
W. W. Rogosinski, and H. S. Shapiro. On certain extremum problems for analytic functions. 1953. Vol. 90. In Acta Mathematica. pp.287-318. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203138580976786.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved